# SDR TSAA9972281

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Worn
- Location: Nr 1 Gearbox
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 63  - OGG-HNL - DURING CLIMB, THE NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE ON NR 1 GAUGE WAS FALLING RAPIDLY AND OIL TEMPERATURE WAS RISING.  ENGINE WAS SHUTDOWN IAW THE CHECKLIST.  EMERGENCY WAS DECLARED.  UNEVENTFUL LANDING WAS MADE IN HONOLULU.  REMOVED AND REPLACED NR 1 ENGINE IAW FORM M-211, M-213, M-212, M-214, M-215, M-209, AND M-224.  GEARBOX JY1963 WAS TORE DOWN AND ROLLER BEARING P/N PWA 446746 (INSTALLED ON OIL PUMP BEVEL GEAR) WAS FOUND WORN.  THE WORN BEARING CAUSED SLIPPAGE OF THE OIL PUMP AND CAUSED IT TO FAIL.  ENGINE RUN OK.  A/C RETURNED TO SERVICE. (M)
